MathSciNet Relay Station
MathSciNet bibliographic data
MR2454673 91B28
Dai, Min; Kwok, Yue Kuen; Zong, Jianping Guaranteed minimum withdrawal benefit in variable annuities. Math. Finance 18 (2008), no. 4, 595–611.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement